# SDR EE4Y20110282

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 20,902 hours, 8,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WX1835.15 FALSE REAR SPAR AND GEAR RIB LEVEL, BETWEEN RIB 3 AND RIB 4, TOP SKIN CORRODED. NOTE: THE TOP SKIN CORROSION REWORKS REQUIRE MAJOR REPAIR IAW MM INSTRUCTIONS.
